# SDR RU3A1205

- Difficulty date: April 26, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N57
- Make and model: Lear 60LEAR
- Aircraft serial: 039
- Aircraft time: 7,986 hours, 3,826 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Unknown
- Condition: Vibration
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SEVERE NOSEWHEEL VIBRATION AT APPROX. 130 KIAS ON TAKEOFF ROLL.  STRONG VIBRATION AND LOUD NOISE DURING CLIMBOUT WITH GEAR DOWN.  LASTED FOR OVER A MINUTE.  GEAR REMAINED DOWN FOR REMAINDER OF FLIGHT.  NORMAL LANDING MADE WITH NO ABNORMALITIES NOTED.
